# SDR AALA006086

- Difficulty date: May 11, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER PACK.  OPS CHECK NORMAL.  (M)
